# SDR FDEA202204060876

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND WING SLAT OF   ACTUATOR ACCESS DOOR FORWARD INBOARD CORNER FOUND 01EA CRACK   APPROXIMATELY   0.2 INCH.  RIGHT HAND WING SLAT ACTUATOR ACCESS DOOR FORWARD INBOARD CORNER CRACKED   AREA AT STATION XOS 490.850. REPAIR CARRIED OUT AS PER SRM 57-40-01-2R. REPAIR 17   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
